Reflux. You may have gastroesophageal reflux disease. Have you noticed it gets worse after eating especially spicy foods or drinking coffee? What about laying down after eating. You can take over the counter medications for reflux. Other possible causes depends on where the pain is and if it often feels different from a burning sensation moving up your chest. .
Was taking nexium for 5 weeks for silent gerd. Since stopping, I've had very bad stomach pain immediately after eating citric foods like cooked tomatoes. Feels like s burning type feeling right away then stops. Never had this before nexium. Cause?
Acidity. It is likely that you experienced acid rebound after discontinuing the nexium which had shut off your stomachs acid production. You could temporarily try taking zantac or pepcid which shuts off acid more quickly than nexium and then taper off the medication. Avoid caffeine, spicy and greasy foods as well. Read more...